# SDR CA011127011

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 4,199 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36653RH
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANULAR CORROSION ON FUSELAGE FITTING.
